# SDR USAA20100503BB028

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHT WAS INOPERATIVE AT SEAT ROW 28L.  REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY AT SEAT ROW 28L.
